# SDR 99ZZZX2411

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5478G
- Make and model: Cessna 421C
- Aircraft serial: 421C0225
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ramp
- Part number: 57422042
- Condition: Broken
- Location: Nlg
- Part time: 90 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, RAMP ON REAR OF NOSE GEAR THAT CONTACTS ARM TO CLOSE NOSE GEAR DOORS WAS FOUND BROKEN.  SUBMITTER SUSPECTED DAMAGE OCCURRED FROM TOWING WITH NOSE GEAR LIFTING CRADLE THAT HAS STRAP TO SECURE NOSE GEAR.  SUGGEST CAUTION PLACARD BE PLACED ON NOSE GEAR.
